# SDR HEEA072716

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,022 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 7510008
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH VHF RADIOS WEAK AND GARBLED. PERFORMED PRELIMINARY INSPECTION.  FOUND TRANSMIT LEVELS R36-R41 SET TOO LOW.  SET LEVELS TO 9V.  REPAIRED.  ALSO FOUND LIGHT PANEL AND VOLUME AND TRANSMIT KNOBS BAD.  REPLACED.  BENCH CHECK GOOD.
